# SDR SIMA200124802

- Difficulty date: September 5, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3479 - AFTER TAKEOFF, CREW NOTED E2 OIL IMPENDING BYPASS MESSAGE ON EICAS.  AFTER 10 MINUTES NOTED 200 DEGREE ITT INCREASE ACCOMPANIED BY VIBRATION.  ENGINE POWER WAS REDUCED TO IDLE AND CREW RETURNED TO FIELD.  (M)
